# SDR CA000118054

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-30
- Engine: Lyc IO320B1A
- Propeller: Hartzl HCE2YL2
- System (JASC): 2140 · Heating System
- Part: Brushes
- Part number: WZ1V013
- Condition: Failed
- Location: Blower Motor
- Component: Janitrol, B2030
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, SMOKE AND SPARKS WERE NOTICED COMING FROM THE VENTILATION DUCTS AND FROM THE NOSE ACCESS PANEL.  FOUND VENT BLOWER MOTOR AND RELATED WIRING BURNT, INSPECTION OF MOTOR FOUND BRUSHES COMPLETELY WORN OUT ALLOWING TENSION SPRINGS TO CONTACT COMMUTATOR.  BLOWER MOTOR AND RELATED WIRING REPLACED.
